화학공학소재연구정보센터
SIAM Journal on Control and Optimization, Vol.48, No.4, 2751-2770, 2009
A FINITE HORIZON OPTIMAL MULTIPLE SWITCHING PROBLEM
We consider the problem of optimal multiple switching in a finite horizon when the state of the system, including the switching costs, is a general adapted stochastic process. The problem is formulated as an extended impulse control problem and solved using probabilistic tools such as the Snell envelope of processes and reflected backward stochastic differential equations. Finally, when the state of the system is a Markov process, we show that the associated vector of value functions provides a viscosity solution to a system of variational inequalities with interconnected obstacles.